# SDR UPS04242681

- Difficulty date: June 17, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,960 hours, 48,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK IN SKIN FOUND AT WING SCANNING LIGHT CUTOUT LT BS 675.  REPAIR CARRIED OUT IAW AAAE EO 2004-061-001, UPS ENGINEERING FILE NR 727-53-20149 & SRM 53-30-3 & MM 33-41-02.
